Monday, 25 March 2013

Multivitamins for healthy skin?

Over the past few weeks I've been experiencing acne breakouts on my skin- not just my face, but my chest and arms too!

I have had acne since I was a pre-teen, but these recent ocurrences were a bit unusual since my skin was relatively zit-free earlier this year.

When I thought about it, my acne came back a short while after I stopped taking my multivitamins. When I used to take them consistently, after about a month, my breakouts virtually vanished.


I know I can't say for sure that the vitamins stopped my breakouts because my clearer skin may have just coincided with my vitamin intake, or may have been affected by my change in diet.

However, when I stopped taking my vitamins, I did not change anything else in my diet or skin care regimen...and then my acne returned.

My One a Day Teen Advantagle vitamins does say that it "supports healthy skin" with vitamins A and C, copper and iron.


I've been back on my pills consistently for the past 4-5 days and honestly I've only had about one new pimple.

Coincidence?


What do you think? Have you ever taken multivitamins and seen a significant improvement in your skin?

~Hatter

3 comments:

  1. Yes! When im consistently with any surce of vitamin or minerals i.e supplements or teas i always notice a big improvement in my skin. First i notice the changes in my face then on my arms and the rest of my body.
    Since nodody can really take the needed dose of all vitamins and minerals i think its not bad to take multivitamins

    ReplyDelete
  2. My skin doesn't seem to clear up or flare up with vitamins, but I do notice that when I drink tons of water--my skin looks amazingly radiant!

    www.savingourstrands.blogpsot.com

    ReplyDelete
  3. Lead a healthy life. Stay away from smoking and alcohol, which can stress you out and pump in dangerous toxins into your body. And, as you may have guessed, toxins will not only make you look older, they will also put your life at grave risk. defining ageexperts.net website

    ReplyDelete